# SDR 06FDEA0362

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 950c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 950C,  STRINGER 5 RIGHT.  REMOVED CRACKED STRINGER CLIP AND INSTALLED A REPLACEMENT PER SRM 51-30-2.   WORK ACCOMPLISHED AT BS 950C RT FOUND TO BE A MINOR REPAIR.
